On the absolute continuity of mappings distorting the moduli of cylinders

  • R. R. Salimov Ин-т прикл. математики и механики НАН Украины, Донецк
  • E. A. Sevost'yanov


We consider the mappings satisfying one modular inequality with respect to cylinders in the space. The distortion of modulus is majorized by an integral depending on a certain locally integrable function. We also prove a result on the absolute continuity of the analyzed mappings on lines.
How to Cite
Salimov, R. R., and E. A. Sevost’yanov. “On the Absolute Continuity of Mappings Distorting the moduli of Cylinders”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 6, June 2017, pp. 860-4, https://umj.imath.kiev.ua/index.php/umj/article/view/1741.
Short communications